RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Page 390 (Mi zvmmf9048)  

Scientific information

Г. Н. Положий. Численное решение двумерных и трехмерных краевых задач математической физики и функции дискретного аргумента. Рецензия

B. M. Budak


Full text: PDF file (197 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 262–263


Citation: B. M. Budak, “Г. Н. Положий. Численное решение двумерных и трехмерных краевых задач математической физики и функции дискретного аргумента. Рецензия”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 390; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 262–263

Citation in format AMSBIB
\Bibitem{Bud64}
\by B.~M.~Budak
\paper Г.~Н.~Положий. Численное решение двумерных и трехмерных краевых задач математической физики и функции дискретного аргумента. Рецензия
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 390
\mathnet{http://mi.mathnet.ru/zvmmf9048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 262--263
\crossref{https://doi.org/10.1016/0041-5553(64)90128-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9048
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020